# SDR AALA201607019008

- Difficulty date: June 30, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 4,362 hours, 1,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT, CHECKED L2 DOOR SLIDE BOTTLE PRESSURE MESSAGE ON FAP. SERVICED L2 DOOR BOTTLE IAW AMM 52-22-00-614-002 AND MESSAGE CLEARED.
